Motives of quadric bundles - Université de Bourgogne Accéder directement au contenu
Article Dans Une Revue Manuscripta mathematica Année : 2016

Motives of quadric bundles


This article is about motives of quadric bundles. In the case of odd dimensional fibers and where the basis is of dimension two we give an explicit relative Chow–Künneth decomposition. This relative Chow–Künneth decomposition shows that the motive of the quadric bundle is isomorphic to the direct sum of Tate twists of the motive of the base and of the Prym motive of a double cover of the discriminant. In particular this is a refinement with Q—coefficients of a result of Beauville concerning the cohomology and the Chow groups of an odd dimensional quadric bundle over P2. This relative Chow–Künneth decomposition induces an absolute Chow–Künneth decomposition which satisfies parts of Murre’s conjectures. This article is a generalization of an article of Nagel and Saito on conic bundles (Nagel and Saito in Int Math Res Not IMRN 16, 2978–3001, 2009).

Dates et versions

hal-01413224 , version 1 (09-12-2016)



Johann Bouali. Motives of quadric bundles. Manuscripta mathematica, 2016, 149 (3-4), pp.347 - 368. ⟨10.1007/s00229-015-0783-1⟩. ⟨hal-01413224⟩
55 Consultations
0 Téléchargements



Gmail Facebook X LinkedIn More